# SDR IXXA0200128S

- Difficulty date: August 27, 2002
- Submitted: December 12, 2002
- Operation: Air carrier
- Aircraft: N828BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45993
- Aircraft time: 80,111 hours, 32,890 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 80,111 hours, 32,890 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, CORROSION WAS DETECTED UNDER AND EXISTING REPAIR DOUBLER AFT OF THE C-1 DOOR LONGERON 36, FS 333 TO FS 450.  REPAIR ACCOMPLISHED, REMOVAL OF REPAIR DOUBLER, CORROSION AND SKIN PANEL, FABRICATION AND INSTALLATION OF NEW SKIN PANEL IN ACCORDANCE WITH THE DOUGLAS STRUCTURAL REPAIR MANUAL AND ENGINEERING DRAWING 5755271.
